# SDR AALA202006229003

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 16,280 hours, 1,995 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 4091678930
- Part serial: 200102E00002546
- Condition: Contaminated
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRFT WAS GROUNDED: AIR RETURNED TO DFW ACCOUNT FLIGHT CONTROL INDICATION MESSAGE. FLIGHT DECLARED EMERGENCY AND AIRCRAFT LANDED OVERWEIGHT. FCE-R CABINET, ACE MODULE HAS EVIDENCE OF MOISTURE EGRESS. REPLACED FCE-R CABINET ACE MODULE IN THE AFT E/E COMPARTMENT. AMM 27-02-17.
